# SDR FDKA200604061

- Difficulty date: April 6, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 13,032 hours, 12,135 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Fecu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

2 LOW AURAL WARNING FLAPS LOW IN FLT.  MX CLEANED FECU AND GPWS CONNECTOR.
